MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT.,R

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT.,R
Catalog Number MDT24DPSRE
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿wont properly inflate¿ and ¿it just isn't filling up.¿.
 
Additional Manufacturer Narrative
Customer reported the mattress ¿wont properly inflate¿ and later stated ¿the perimeter section of the mattress is not getting any air.¿ sample was provided, and medline confirmed that the bottom and side cells of the mattress are not inflating at all; no noticeable issues with the tube connections were found, and no leaking air was heard.The reported problem was confirmed, but medline was not able to find any obvious root cause for this issue.The division trends the complaints quarterly, and the rate is statistically in control for the product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,SUPRA DPS,LAL/ALT.,R
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50674367
Report Number1417592-2026-34116
Device Sequence Number5279336
Product Code FNM
UDI-Device Identifier10080196372010
UDI-Public10080196372010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24DPSRE
Device Lot Number90321121040
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown